International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 7, Issue 5 (2020)

The analysis on the specific properties of asymptotic normality of t distribution


Xintong Yang

The t distribution is asymptotically normal, which has been proved by the method of finding its limit value. In this paper, with the introduction of the difference function and the use of Matlab software, asymptotic normality of t distribution is verified more intuitive, and more specific properties of its asymptotic process are analyzed further.
Download  |  Pages : 79-82
How to cite this article:
Xintong Yang. The analysis on the specific properties of asymptotic normality of t distribution. International Journal of Multidisciplinary Research and Development, Volume 7, Issue 5, 2020, Pages 79-82
International Journal of Multidisciplinary Research and Development International Journal of Multidisciplinary Research and Development